We exhibit a simpler and quick proof of a theorem proved by G. Ellingsrud and Ch. Peskine, which states that there are only a finite number of components in the Hilbert scheme parametrizing smooth surfaces in P-4 not of general type.

DI GENNARO, V. (1998). A note on smooth surfaces in P-4. GEOMETRIAE DEDICATA, 71(1), 91-96.

A note on smooth surfaces in P-4

DI GENNARO, VINCENZO
1998-01-01

Abstract

We exhibit a simpler and quick proof of a theorem proved by G. Ellingsrud and Ch. Peskine, which states that there are only a finite number of components in the Hilbert scheme parametrizing smooth surfaces in P-4 not of general type.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/03 - Geometria
English
Con Impact Factor ISI
projective algebraic surfaces; Enriques' classification; Hilbert scheme; Castelnuovo's theory
http://www.springerlink.com/content/r072367668u3uk83/fulltext.pdf
DI GENNARO, V. (1998). A note on smooth surfaces in P-4. GEOMETRIAE DEDICATA, 71(1), 91-96.
DI GENNARO, V
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/8044
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact